The celexa has horrible side effects. They prescribed it for my anxiety 10mg everyday but for the first 5 days I took the 10mg then I stopped. 10 days later the anxiety came back then now I took 2.5 mg for 4 days. Still same side effects. The neurologist gave me neurontin to help with the tingling and so that I can sleep but I've just been off celexa for 2 days. I want to make sure its safe to take neurontin so soon. Also if there's any natural herbal I can use for anxiety. Please share the name so I can go check it out. I really don't want to be dependent on drugs and I just want my life back. Thanks.
Thanks for your question, I took Neurontin for a number of years and it was added on as a pain medicine for pain relief after my back accident. Up until a short while ago I was using Gabapentin (generic name for Nerotin) 600mg once a day. This drug can be perscribed as a dual purpose drug for pain the other use is to control partial seizures in adults with epilepsy. Side effects may include infections, vomiting, nausea, coordination issues, drowsiness, dizziness, feelings of being lightheaded, fluid retention or swelling in the legs, hands, arms or feet, and bizarre, unexplained movements of the eyes. These side effects occur in between 8.3% and 28% of Neurontin users.
Less Common Side Effects
There are several somewhat less common side effects that occur from some Neurontin users (these side effects happen to between 1% and 7% of people who use the medication). These less common side effects are tremors, blurred vision, speech issues, memory loss, heartburn, indigestion, back pain, sore throat, bronchitis, accidental injury, dry mouth, digestive issues, anxiety, having trouble walking, twitching, pink eye, high blood sugar, difficult with concentration, fatigue, weakness, ear infection, hot flashes and flushing. If you notice any of these symptoms, you should seek medical attention immediately.
Potentially Serious Side Effects
There are also some side effects of Neurontin that are rare and potentially very serious. These severe side effects include feelings of hostility, depression, aggression, severe confusion, severe dizziness, suicidal thoughts or behavior and allergic reaction signs (hives, rashes or itching). If you notice any of these symptoms, you seek medical help immediately according to the website e How Health. I started out on 300mg and dose was increased to 600mg with no side effectsf or at least 20 years. I think it is a safe drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 6 Dec 2009 • 1 answer
Posted 25 Mar 2012 • 2 answers
Paxil - I was on celexa for almost four weekw and I seened like I was getting worse. now he put. me?
Posted 20 Mar 2014 • 1 answer
Posted 28 Feb 2016 • 4 answers